# SDR IXXA05SMN164S

- Difficulty date: August 10, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Damaged
- Location: Lt Wing
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECT, LT WING, VANE SLOT L/E HAS INTERIM REPAIR, XOLDI 6.225.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05368 DATED 08-19-05, DWG SEMAN ED-4054 DATED 08-15-05 AND EO SEMAN NR 20051136 DATED 08-19-05.  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-21 PG 1 AND DC8 SRM 51-1-20D PG 21.  REMOVED DAMAGED AREA IAW DWG ED-4054.  PERFORMED NDT INSPECTION DC8 NDT SPM PART 06-10-01-001.  FABRICATED EXTERNAL REPAIR DOUBLER, FILLER IAW SEMAN DWG ED-4054 AND DC8 SRM 51-1-4 PG 1.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4054, DC8 SRM 51-1-21 PG 1 AND DC8 SRM 51-3-0 PG 1, DC8 SRM 51-1-20D PG 9, AND DC8 SRM 51-3-1.
